MathSciNet Relay Station
MathSciNet bibliographic data
MR2083473 (2005e:94047) 94A17
Artstein, Shiri; Ball, Keith M.; Barthe, Franck; Naor, Assaf Solution of Shannon's problem on the monotonicity of entropy. J. Amer. Math. Soc. 17 (2004), no. 4, 975–982 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement